# SDR U2RA2022061300019

- Difficulty date: June 11, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N936CA
- Make and model: Boeing 747446
- Aircraft serial: 25308
- Aircraft time: 81,156 hours, 16,486 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 2810 · Fuel Storage
- Part: Switch
- Part number: 25GB10109
- Part serial: 0029845C
- Condition: Inoperative
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REFUEL, FUEL SPILLED FROM THE RIGHT WING OVERBOARD VENT. - OVERFILL PROTECTION FOUND FAULTY.  REPLACED RIGHT SURGE TANK FLOAT SWITCH PER AIRCRAFT MAINTENANCE MANUAL 28-21-12.
